On generalization and refinements of weighted Majorization theorem, Favard and Berwald inequalities

Document Type : Research Paper


Department of Mathematics, Faculty of Science, University of Karachi, Karachi, Pakistan.


In this article, we give generalizations and re nements of weighted majorization theorem, weighted Faward and weighted Berwald inequalities for functions with nondecreasing increments of convex type.


Volume 14, Issue 1
January 2023
Pages 1015-1026
  • Receive Date: 16 July 2020
  • Accept Date: 17 September 2022